Advertisement

Nonlinear Dynamics

, Volume 52, Issue 3, pp 277–288 | Cite as

Further improved F-expansion and new exact solutions for nonlinear evolution equations

  • M. A. Abdou
Original Paper

Abstract

The improved F-expansion method with a computerized symbolic computation is used to construct the exact traveling wave solutions of four nonlinear evolution equations in physics. As a result, many exact traveling wave solutions are obtained which include new soliton-like solutions, trigonometric function solutions, and rational solutions. The method is straightforward and concise, and it holds promise for many applications.

Keywords

Improved F-expansion method Nonlinear evolution equations Exact traveling wave solutions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    He, J.H.: Some asymptotic methods for strongly nonlinear equations. Int. J. Mod. Phys. B 20, 1141–1199 (2006) MATHCrossRefGoogle Scholar
  2. 2.
    He, J.H.: A new approach to nonlinear partial differential equations. Commun. Non-Linear Sci. Numer. Simul. 2, 230 (1997) CrossRefGoogle Scholar
  3. 3.
    Abdou, M.A., Soliman, A.A.: New applications of variational iteration method. Phys. D 211, 1–8 (2005) MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Abdou, M.A., Soliman, A.A.: Variational iteration method for solving Burgers and coupled Burgers equations. J. Comput. Appl. Math. 181, 245 (2005) MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Abulwafa, E.M., Abdou, M.A., Mahmoud, A.A.: The solution of nonlinear coagulation problem with mass loss. Chaos Solitons Fractals 29, 313 (2006) MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Abdou, M.A.: The extended F-expansion method and its application for a class of nonlinear evolution equations. Chaos Solitons Fractals 31, 95–104 (2007) CrossRefMathSciNetGoogle Scholar
  7. 7.
    El-Wakil, S.A., Abdou, M.A.: New exact traveling wave solutions using modified extended tanh -function method. Chaos Soliton Fractals 31, 840–852 (2007) CrossRefMathSciNetGoogle Scholar
  8. 8.
    El-Wakil, S.A., Abdou, M.A., Elhanbaly, A.: New solitons and periodic wave solutions for nonlinear evolution equations. Phys. Lett. A 353, 40 (2006) CrossRefGoogle Scholar
  9. 9.
    Abdou, M.A., Elhanbaly, A.: Construction of periodic and solitary wave solutions by the extended Jacobi elliptic function expansion method. Commun. Non. Sci. Numer. Simul. 12, 1229–1241 (2007) MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    El-Wakil, S.A., Abdou, M.A.: The extended mapping method and its applications for nonlinear evolutions equations. Phys. Lett. A 358, 275–282 (2006) CrossRefMathSciNetGoogle Scholar
  11. 11.
    El-Wakil, S.A., Abdou, M.A.: New application of variational iteration method using Adomian polynomials. J. Nonlinear Dyn. (2007, in press) Google Scholar
  12. 12.
    He, J.-H., Abdou, M.A.: New periodic solution for nonlinear evolution equations using Exp-function method. Chaos Solitons Fractals (2006, in press) Google Scholar
  13. 13.
    El-Wakil, S.A., Abdou, M.A.: New applications of Adomian decomposition method. Chaos Solitons Fractals 33, 513–522 (2007) MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Abdou, M.A., Elhanbaly, A.: Decomposition method for solving a system of coupled fractional-time nonlinear equations. Phys. Scr. 73, 338 (2006) MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Sheng, Z.: Further improved F-expansion method and new exact solutions of Kadomstev–Petviashvili equation. Chaos Solitons Fractals 32(4), 1375–1383 (2007) MATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    Sheng, Z.: The periodic wave solutions for the (2+1)-dimensional dispersive long water equations. Chaos Solitons Fractals 32(2), 847–854 (2007) CrossRefMathSciNetGoogle Scholar
  17. 17.
    Sheng, Z.: Symbolic computation and new families of exact non-traveling wave solutions of (2+1)-dimensional Konopelchenko–Dubrovsky equations. Chaos Solitons Fractals 31(4), 951–959 (2007) CrossRefMathSciNetGoogle Scholar
  18. 18.
    Sheng, Z.: The periodic wave solutions for the (2+1)-dimensional Konopelchenko–Dubrovsky equations. Chaos Solitons Fractals 30(5), 1213–1220 (2006) CrossRefMathSciNetGoogle Scholar
  19. 19.
    Ye, J.F., Zheng, C.L., Xie, L.S.: Exact solutions and localized excitations of general Nizhnik–Novikov–Veselov system in (2+1)-dimensions via a projective approach. Int. J. Non. Sci. Numer. Simul. 7(2), 203–208 (2006) Google Scholar
  20. 20.
    He, J.H., Wu, X.H.: Exp-function method for nonlinear wave equations. Chaos Solitons Fractals 30(3), 700–708 (2006) CrossRefMathSciNetGoogle Scholar
  21. 21.
    Abdou, M.A.: Generalized solitonary and periodic solutions for nonlinear partial differential equations by the Exp-function method. Nonlinear Dyn. (2007, in press) Google Scholar
  22. 22.
    He, J.H., Wu, X.H.: Construction of solitary solution and compacton-like solution by variational iteration method. Chaos Solitons Fractals 29(1), 2006 (2006) CrossRefMathSciNetGoogle Scholar
  23. 23.
    Abdou, M.A.: On the variational iteration method. Phys. Lett. A 366, 61–68 (2007) CrossRefMathSciNetGoogle Scholar
  24. 24.
    Abdou, M.A.: An improved generalized F-expansion method and its applications. J. Comput. Appl. Math. (2007, in press) Google Scholar
  25. 25.
    Abdou, M.A.: The extended tanh  method and its applications for solving nonlinear physical models. Appl. Math. Comput. (2007, in press) Google Scholar
  26. 26.
    El-Wakil, S.A., Abdou, M.A.: New exact traveling wave solutions of two nonlinear physical models. Nonlinear Anal. (2007, in press) Google Scholar
  27. 27.
    El-Wakil, S.A., Abdou, M.A.: New explicit and exact traveling wave solutions for two nonlinear evolution equations. Nonlinear Dyn. (2007, in press) Google Scholar
  28. 28.
    Elhanbaly, A., Abdou, M.A.: Exact traveling wave solutions for two nonlinear evolution equations using improved F-expansion method. Math. Comput. Modelling (2007, in press) Google Scholar
  29. 29.
    El-Waki, S.A., Madkour, M.A., Abdou, M.A.: New exact wave solutions for nonlinear evolution equations. Phys. Lett. A 365, 429–438 (2007) CrossRefMathSciNetGoogle Scholar
  30. 30.
    Davey, A., Stewartson, K., Arai, T.: Application of the Jacobi elliptic function method to special type nonlinear equations. Phys. Rev. E 64, 56622 (2001) CrossRefGoogle Scholar
  31. 31.
    Wu, W.T.: Algorithms and Computation. Springer, Berlin (1994) Google Scholar
  32. 32.
    Xu, G.: An elliptic equation method and its applications in nonlinear evolution equations. Chaos Solitons Fractals 29, 942 (2006) CrossRefMathSciNetGoogle Scholar
  33. 33.
    Lu, S.K., Liu, S.D.: Nonliear Equations in Physics. Peking University Press, Beijing (2000) (in Chinese) Google Scholar
  34. 34.
    Fan, E., Chao, L.: Soliton solutions for the new complex version of a coupled KdV equation and a coupled MKdV equation. Phys. Lett. A 285, 373 (2001) MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2007

Authors and Affiliations

  1. 1.Theoretical Research Group, Physics Department, Faculty of ScienceMansoura UniversityMansouraEgypt
  2. 2.Faculty of Education for Girls, Physics DepartmentKing Kahlid UniversityBishaSaudi Arabia

Personalised recommendations